Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Partitions of products


Authors: David Pincus and J. D. Halpern
Journal: Trans. Amer. Math. Soc. 267 (1981), 549-568
MSC: Primary 03E05; Secondary 03E25, 03E35, 03E45, 05A17, 05C05
MathSciNet review: 626489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper extends some applications of a theorem of Halpern and Lauchli on partitions of products of finitary trees. The extensions are to weak infinite products of dense linear orderings, and ultrafilter preservation for finite product Sacks forcing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E05, 03E25, 03E35, 03E45, 05A17, 05C05

Retrieve articles in all journals with MSC: 03E05, 03E25, 03E35, 03E45, 05A17, 05C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0626489-3
Article copyright: © Copyright 1981 American Mathematical Society